# SDR 06FDEA0629

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 31,503 hours, 18,139 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cargo Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

FWD CARGO SMOKE WARNING INFLIGHT, 15000 MSL.  NO SMOKE IN COCKPIT.  PHASE T'S ACCOMPLISHED.  SYSTEM CHECKED GOOD AFTER LIGHT WENT OUT 30 SECONDS AFTER WARNING.  RTB MEM.  REMOVED AND REPLACED 4 EACH SMOKE DETECTOR UNITS FWD B/B IAW B727 AMM 26-17-  011-2.  REMOVED AND REPLACED CONTROL ELECTRONIC UNIT FWD B/B IAW B727 AMM 26-17-012-2.  REMOVED AND REPLACED FIRE BOTTLE 1 EACH IAW B727 AMM 26-17-014-2.  FUNCTION CHECKED SYSTEM, REF:727-200/AMM20-10-017-2, 26-17-001-1, 26-17-011-2, 26-17-012-2, 26-17-012-2, AND 26-17-014-2.
